, Volume 51, Issue 4, pp 319-332

An automorphism group of a distance-regular graph with intersection array {24, 21, 3; 1, 3, 18}

Purchase on Springer.com

$39.95 / €34.95 / £29.95*

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access

We study automorphisms of a hypothetical distance-regular graph with intersection array {24, 21, 3; 1, 3, 18}.

Supported by RFBR (project No. 12-01-00012), by RFBR–NSFC (grant No. 12-01-91155), by a program of the Department of Mathematical Sciences of RAS (project No. 12-T-1-1003), and by joint research programs of Ural Branch of RAS and Siberian Branch of RAS (project No. 12-C-1-1018), and of Ural Branch of RAS and NAS of Belarus (project No. 12-C-1-1009).
Translated from Algebra i Logika, Vol. 51, No. 4, pp. 476-495, July-August, 2012.